# SDR DALA2024062106291

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 31,027 hours, 3,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 4R DOOR ASSIST LOW PRESSURE. CORRECTIVE ACTION: SERVICED 4R DOOR ASSIST (DOOR DAMPER) BOTTLE IAW A330 AMM 52-10. OK FOR SERVICE. (6141301)
